EconPapers    
Economics at your fingertips  
 

The Solution to the Tullock Rent-Seeking Game when R > 2: Mixed Strategy Equilibria and Mean Dissipation Rates

Michael Baye, Dan Kovenock and Casper de Vries

Working Papers from Pennsylvania State - Department of Economics

Keywords: probability; econometrics (search for similar items in EconPapers)
Pages: 27 pages
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (24)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: The Solution to the Tullock Rent-Seeking Game When R > 2: Mixed Strategy Equilibria and Mean Dissipation Rates (1993)
Working Paper: The Solution to the Tullock Rent-Seeking Game when r>2: Mixed-Strategy Equilibria and Mean Dissipation Rates (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pensta:10-93-9

Access Statistics for this paper

More papers in Working Papers from Pennsylvania State - Department of Economics PENNSYLVANIA STATE UNIVERSITY, DEPARTMENT OF ECONOMICS, UNIVERSITY PARK PENNSYLVANIA 16802 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pensta:10-93-9